# SDR SWAA2017121918550

- Difficulty date: December 15, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 61,071 hours, 35,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR RETAINER LOOSE.   ADJUSTED THE GIRT BAR RETAINER IAW MM.
